# SDR ANCF200600041

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 32,022 hours, 26,849 cycles
- Engine: Pwa JT8D*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Valve
- Part number: 2587794
- Part serial: 94066052
- Condition: Failed
- Part time: 3,186 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER FIRST TURN, HEADING COMPARATOR FLAG CAME ON AND THERE WAS A DIFFERENCE BETWEEN AHRS OF 17 GRADE AND NO HEADING DISPLAY ON FMA AND NO AUTO PILOT WERE AVAILABLE.  IAW AMM 34-21-06/201 IT WAS REMOVED AND REPLACED FLUX VALVE NR 1 COMPASS SWING IS ALIGNED, TEST SATISFACTORY.
